Lyrica get you high

Common Questions and Answers about Lyrica get you high

lyrica

Was that your first time getting a prescription there? If you are really concerned you should speak to the dr. that put you on the medication. Lyrica has a website, Lyrica.com. I hope the website can answer your questions and make you feel at ease.
Lyrica can be addictive at high doses but it is specifically for diabetic neuropathy or shingles pain. Also just recently approved for Fibromyalgia, It is definitely worth trying. I have atypical neuralgia and it works for me. Good luck with this, hope it helps.
Cymbalta may work but I have read many people's comments and it is really hard to get off of it you are on it a while. If you plan on staying on whatever works then you could try that or lyrica or neuronitin. Neurontin didn't work for me it just made me have no memory and very tired. Really walking has helped me a lot. I started very small and now and doing a hour with mostly moderate hills. It is hard but exercise is good even if you go to sleep afterwards. I hope this helps.
There are a couple other alternatives that are just as effective. One is Topamax, but you have to be at a high dose- at least 150-200mg. That is what I am at and what I take. It helps a lot. Another med you could try in the same family that not a lot of doctors know about is called Keppra. It's another anti-seizure medication. My Rheumatologist is very involved in the Fibro world and conducts a lot of the drug trials. She seems to be up on all of the new treatments.
hi this drug is non addictive and prescribed for joint pain and fibermialga you should google it there is a site ...''10 things you should know about lyrica thats informative this is a good alternative to narcotics ........
If you go to Medicationcoupons.com you can get a free discount drug card that can help save you money on Lyrica. They also have coupons for all types of medications (unfortunately there is not a lyrica coupon at this time). This site has saved me alot of money over the past 6 months.
If you abruptly stop taking Lyrica, you have a very high chance of having a seizure! Even if you don't have seizures, thats why you have to do a very careful wean with your doctor. I hope everything is ok!!
I found this information about Lyrica on the Pfizer website for the medication. Click on the "Patient Product Information" tab and you can read entire summary. This is just a portion of what you will see there. "LYRICA may cause some people to feel "high." Tell your doctor, if you have abused prescription medicines, street drugs, or alcohol in the past." Website link is: http://www.lyrica.com/content/main_home.jsp?setShowOn=../content/main_home.
who undertands that it needs to be started slowly and tirated up as needed. (As every single med should be so that is why I say you had a terrible Dr. who started you so high)...and someone still has issues...then slowly tirating off.... Again...just like with any med out there....there are good reviews and bad. People need to realize this and not think that a medication is "evil" just because they didn't have a good experience.
We might be the Lyrica law firm you are looking for. What Is Lyrica and What Is Prescribed For? Lyrica is the brand name for the drug pregabalin. Made and sold by U.S. pharmaceutical giant Pfizer, this prescription medication is used to treat neuropathic pain associated with diabetic peripheral neuropathy, postherpetic neuralgia, partial onset seizures. It is also the first drug approved for treating fibromyalgia.
How long have you been on the Lyrica? It took more than a month to get rid of the sx of it. It sure is a godsend as far as pain relief. I lost 30 lbs being in so much pain this year. I am hoping I dont' gain it back! My appetite does seem much better now. I suppose cutting out fat in your diet could help with weight. I still can't eat breakfast and drink Ensure. I seem to have breakthrough pain and take fiornal codiene for migraines and pain. They seem to help. The dr.
Lyrica lists anxiety and anxiousness as a side effect which could increase your BP. You should let your doctor know and see if there may be a link to the Lyrica and maybe get a different prescription. Good luck!
My husband also takes Lyrica and he doesn't get a high from it and he never goes over his daily dosage he also forgets to take it sometimes. He is also on oxycontin ( he never forgets to take that lol) , even with the oxycontin if he doesn't take his lyrica for more then 2 days he is in major pain. So I wouldn't worry about lyrica being addicting. Oh by the way my husband does have and addictive personality. Please take it if it will relieve pain for you, nobody deserves to have to suffer.
making me experience more brain fog and having trouble comprehending some things. I'm glad it worked for you and you got some relief from pain. A good nights sleep is so important for us and I assume you know that it can work because of your experience. It will tend to make one feel groggy. Please be careful to see how it effects you, as you don't want to drive while feeling 'high'. Be safe and take care.
Ok Nicky, well we are your new friends! You need to know that you can not go CT off the Lyrica...it will cause you to have a serious seizures even if you never had them..and especially at your dose! If Im doing this, believe me you can! It really $ucks and takes long to get off but it doesn get better! I live with chronic pain and other serious medical issues and Im not even addicted or dependent on lyrica and Im having horrible w/ds! You can do it! You just need to come to us for support!
I posted a "Loopy on Lyrica" thread a few weeks ago and you even posted on my questions, at least I thought so. I am taking 100mg 2x a day and have been getting some really good "edge off the pain" response. I do feel very bloated and and also find that if I don't eat or try to skip a meal, I get really shaky almost like my blood sugar tanks. It is not a good feeling, but not sure if its the drug or something else.
He said to increase it that dosages for Lyrica can be as his as 800mg per day. Neurontin dosing is also seemingly high. But you try different levels to see where you see benefit and stick there. About the tolerance question, his response was "no". This is just what one doc tole me and even though I don't plan on continuing as his patient, I don't have any reason to suspect he wasn't giving me correct info.
I'm suprised they have you on both! No wonder you're a mess! Get off the lyrica, you need to read the sides for Cymbalta, I just take a 60 mg EVERY OTHER DAY and I'm much better. I take 10 other meds see my profile and the Cymbalta has helped but I still have the hips and shoulder tender points. I can't believe you're working with all that. I'm disputing my Dis. denial for the 4th time with a high-powered lawyer. As far as SS Dis. and Fybro. the forms say clearly, their eval.
Do any of you know if Lyrica is addicting? I suffer from class 2 Diabetes and I'am taking Lyrica for problems with foot discomfort. I was told that It may be addicting, But because it was a new med, that proof of that was not out yet. Any info on this would be helpful.
Anyway the neurotin is covered by my ins. and the lyrica isn't. No, I had no idea a person could get high from the lyrica. I do understand some people do say that it needs to be tappered off, not quit. I do not know of any side effects from it tho. ?but I am sure it can cause them. Abt. all you can do is treat the symptoms, check and see if there are any negative things that can cause you more illness. Please post back and let us know how you are.
Do any of you know if Lyrica is addicting? I suffer from class 2 Diabetes and I'am taking Lyrica for problems with foot discomfort. I was told that It may be addicting, But because it was a new med, that proof of that was not out yet. Any info on this would be helpful.
You go through w/d on lyrica? Its not an opiate. ???? What is a dose amount for pain?
The lyrica has really helped with the pain but i have gain 40 pounds will taking it. Do you know of any othe drug that you can take to help with the weight gain.
//www.medhelp.
One time it was extremely low (3,000); probably due to a viral infection. You may want to get copies of your labs and get your labs repeated in a few months... especially if you are feeling worse, etc. A low red cell count is commonly seen in women... we tend to be a little bit anemic at times.
I'm confused and don't know where to begin. All I can say is that I was diagnosed with having fibromyalgia in October 2012. Started taking Lyrica at a very low dose 50mg 3x a day via my primary care physician. Within the 4 months that I've taken it, it has been increased to 400mg~200mg morning, 200mg bedtime. Began feeling "high" and wanted to get off of it. So, with the last doctor's with permission, was told that I could stop taking it. Been having crying spells a lot.
I am so happy to hear that you were able to get rid of your migraine pain quickly since the Lyrica is working. :-) That's the goal...we all get migraines its just about finding the right combination that works for you and I truly hope this is it for you!
Even though Lyrica is not a narcotic. Have you checked with your social services department to see if you can qualify for state medical assistance through them? How long have you been on disability? If it's been two years, you qualify for Medicare and can get the Medicare part D (presription coverage).
MedHelp Health Answers